Show simple item record  

dc.contributor.authorBroughan, Kevin A.
dc.date.accessioned2009-02-22T20:14:03Z
dc.date.available2009-02-22T20:14:03Z
dc.date.issued2002
dc.identifier.citationBroughan, K.A. (2002). Restricted divisor sums. Acta Arithmetica, 101(2), 105-114.en
dc.identifier.urihttps://hdl.handle.net/10289/2036
dc.description.abstractThere is a body of work in the literature on various restricted sums of the number of divisors of an integer function including that described in [2-9, 11] and summarised in Section 2 below.en
dc.format.mimetypeapplication/pdf
dc.language.isoen
dc.publisherPolska Akademia Nauken_NZ
dc.relation.urihttp://journals.impan.gov.pl/aa/en
dc.rightsThis article has been published in the journal: Acta Arithmetica. © 2002 Acta Arithmetica. Used with Permission.en
dc.subjectDirichlet seriesen
dc.subjectdivisor sumen
dc.subjectclass numberen
dc.subjectinteger square rooten
dc.titleRestricted divisor sumsen
dc.typeJournal Articleen
dc.identifier.doi10.4064/aa101-2-2en_NZ
dc.relation.isPartOfACTA Arithmeticaen_NZ
pubs.begin-page105en_NZ
pubs.elements-id27329
pubs.end-page114en_NZ
pubs.issue2en_NZ
pubs.volume101en_NZ


Files in this item

This item appears in the following Collection(s)

Show simple item record